# SDR UIEA200900011

- Difficulty date: January 23, 2009
- Submitted: January 24, 2009
- Operation: Air carrier
- Aircraft: N526MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22337
- Aircraft time: 98,475 hours, 20,230 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER SURFACE FIXED L/E PANEL AT ILES 332.0 AND 8.0 INCHES FROM AFT END OF PANEL HAS AN AREA OF 2.0 INCH DIAMETER OF DELAMINATION.  PERMANENT REPAIR ACCOMPLISHED AS PER B747 SRM 51-40-09 FIG 18, SHEETS 3 AND 5, PREPREG 250 DEGREES F CURE PER SRM 51-40-12.  ALSO, REFERENCE ATLAS EO NR 4757A475.
